On permutations of Hardy- Littlewood-Pólya sequences

Research output: Contribution to journalArticle

LanguageEnglish
Pages6219-6244
JournalTransactions of the American Mathematical Society
Volume363
StatusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

@article{ddd6f1252d634a28b9a5d64096b72d5d,
title = "On permutations of Hardy- Littlewood-P{\'o}lya sequences",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Robert Tichy",
year = "2011",
language = "English",
volume = "363",
pages = "6219--6244",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On permutations of Hardy- Littlewood-Pólya sequences

AU - Aistleitner,Christoph

AU - Berkes,István

AU - Tichy,Robert

PY - 2011

Y1 - 2011

M3 - Article

VL - 363

SP - 6219

EP - 6244

JO - Transactions of the American Mathematical Society

T2 - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -